# SDR USAA040252

- Difficulty date: May 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348015800300
- Condition: Corroded
- Location: Fuselage
- Part time: 13,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE CORROSION, 4 INCH X 4 INCH X .70 INCH DEEP.  REMOVED AND REPLACED PORT IAW SRM.
